Login      Sign Up
 

Q. My fever subsided, but headache still continues. What do you suggest?


 

Hello doctor,

I am having headache and fever for four days and I had Sumo cold and Gelusil. Now, the fever is less but the headache continues.


Related Questions:
Is headache a side-effect of Nevanac ophthalmic suspension?
Fever and chills in a child of age 3 years 6 months. What can be done?
Fever in Babies: When to Call the Doctor
 

Dr. Mashfika N Alam
MBBS
Family Physician, General Practitioner

Hello,

Welcome to icliniq.com.

A headache along with fever is a common symptom of viral fever. Since your fever has come down, your headache should go away or get better in a day or so.

Drink plenty of fluids and stay hydrated and take rest. You can take Paracetamol 500 mg on a full stomach three times a day but do not take any Aspirin or Ibuprofen or any other NSAIDs.

If your headache does not improve in a day or you develop any other symptoms like neck stiffness or vomiting or convulsion, etc., you should get some tests done to exclude any other serious issue like meningitis or encephalitis. However, if your fever goes away, such possibility is unlikely.

I hope this helps. Please notify if your fever does not improve.

For more information consult a general practitioner online --> https://www.icliniq.com/ask-a-doctor-online/general-practitioner

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


I have headache after using Nevanac ophthalmic suspension
Query: Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist ...  Read Full »
Dr. Rahul Vaswani
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. No, Nevanac (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a spherica...  Read Full »
 
What has to be done for fever and chills in 3 years 6 months old child?
Query: Hello doctor, Fever and chills in a child of age 3 years 6 months. A mild cough is also noticed. What can I do?  Read Full »
Dr. Rajesh Babu
Paediatrician

Answer: Hi, Welcome to icliniq.com. Shivering may be because of a highfever, or because of urine infection or malaria. As of now use the below medication. Syrup Crocin DS (Paracetamol) 5 ml/240 mg, 4 ml if fever greater than 100 F every sixth hourly. Sponging with lukewarm water until the fever decreases ...  Read Full »
 
Does the blood pressure medication could cause headaches?
Query: Hi doctor, I am a 50 year old female. I have aches in my limbs and thighs especially at night. It is often characterized by heaviness in limbs. I am getting headache chiefly in left side of the head. I am taking painkiller at least once in a week for the same. I am taking Newtel 40 mg for blood pres...  Read Full »
Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. First tell me in detail about your headache to help you in better way. What is the quality of your headache? Is it either pulsatile which means tis-tis or squeezing or aching? Do you have any associated symptoms like nausea, vomiting, facial swelling, difficulty ...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Can mild back pain be due to cyst in kidney?
Hi doctor, Last year when I had tested for routine medical they found a small stone in kidney. I took Cystone for a mon ...Read more »
Why am I having low sex drive with erectile dysfunction?
Hi doctor, I am 37 years old male and for the last few months my sex drive is getting lower and currently, it is at its ...Read more »
What Are Varicose Veins?
Do you have large and ugly looking veins in your legs? These can be treated without surgery by using Laser, and you can ...Read more »
 
 

Also Read Answers From